# SDR SWAA061290

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 33,513 hours, 28,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6944638
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE COVER LOWER AFT ATTACH BRACKET LOOSE.  SECURED BRACKET PER SRM.
